# SDR FDEA202011012741

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 75,889 hours, 18,472 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX827533
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

50 MIN INTO FLT, GOT A LEVEL 1 HYD-2L OFF ALERT.  COMPLIED W/QRH.  HYD-2R IN GREEN, QTY 8.3.  A FEW MINUTES LATER LEVEL 1 HYD-2R OFF ALERT.  COMPLIED W/QRH.   QUANTITY CONTINUED TO DECREASE AND CONFERRED WITH MX AND GOCC.  OVER COURSE OF NEXT HOUR QUANTITY DECREASED TO 4.5.  MX ADVISED TO RUN QRH FOR HYD-2 QTY LO, COMPLIED W/QRH, QUANTITY DECREASED TO 0.2 GAL W/NR 2 PUMPS OFF AND 2-3 RMP OFF.  RESERVOIR TEMP AT 2 DEGREES C.  PRIOR TO RUNNING QRH, NR 2   PRESSURE PERIODICALLY WENT FROM 60 PSI TO 700 PSI.  REMOVED AND REPLACED NUMBER 2 ENGINE UPPER HYD PUMP ONLY, AS PER MD-11 M/M REF: 29-11-20-4-1.  HYDRAULIC SYSTEM NR 2 OPERATIONS CHECK NORMAL.
